# SDR ASMF200804004

- Difficulty date: April 22, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737*
- Aircraft serial: 29363
- Aircraft time: 13,303 hours, 7,005 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Module
- Part number: 273A33018
- Part serial: DO2244
- Condition: Failed
- Location: Mlg
- Part time: 27 hours, 14 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT LANDING GEAR LEVER DID NOT MOVE UP AFTER TAKE OFF, SO HE PERFORMED ABNORMAL PROCEDURE QRH PAGE 14.4.  AIRCRAFT WAS SENT TO THE HANGAR AND MAINTENANCE  REPLACED THE LANDING GEAR CONTROL LEVER MODULE IAW MM 32-31-11, TESTED CORRECT IAW 32-31-00.
